... maglib, I am sorry that your son is faced with health issues. I'm sure it is not only stressful for him, but also for your entire family. If your untiring determination to help him was medication, he would have been cured by now!
I had difficult to treat, chronically high blood pressure. I also had Heart Failure. As I got progressively worse, and was very sickly, I knew if... (9 replies)
... Thanks for your response and if does give me a better picture of what's going on. I feel for you, as I have somewhat similiar circumstances. So it sounds like you definitely have hyperparathyroidism? or no? and you continue to take meds for it? Have you ever been checked for vascular problems? such as possibly vascular spasms? or vascular peripheral disease? Do you take... (12 replies)
... ossible. At the age of 39 I was bitten by the family dog and I wasn't sure the last time I had a tetanus shot, so I went to have one. While there, they said my BP was high and I should think about meds. ... (12 replies)
... If the ringing is due to BP will these meds help that and how long will it take? ... (26 replies)
... Yep, that's pretty high, I would think your doc will probably want to start meds unless it's a once in a while thing that is caused by anxiety. Some people have what is called "White Coat Syndrome" anxiety at the doctors office.
How did you get this reading of 180/90? It is somthing to be concerned about but nothing to panic about. I would see a doc asap.
I hope this is... (6 replies)
BP is great. Always about 110-70 to 115-78 range
Dr. cut RX by 50% and will revisit.
Ears still ringing. Dr mentioned that antidepressants help some people. But I am not going to try them at this point since I am just getting used to the sound.
But I did have a full physical and they found my vitamin D levels were very low. So they have me RX dose of Vit D.... (26 replies)
... Well I looked up causes for tinnitus, man oh man, just about everything causes it. First it says hearing loss...definately NOT my problem as I have too sensative hearing according to my ENT. Old age...Hmmmm, that I can relate to, but had it long before old age set in.....:D Loud noises, wax build up in the ears, and the list goes on and on.
Stress and anxiety causes... (26 replies)
... Hey, that is very good news and nice BP!!!! As far as the tinnitus, I'm not sure what the heck causes it, as like I said, I had it long before I had BP problems. My hubby has had BP problems most of his life, but never had the ringing in the ears unless he had a sinus issue. I'll actually have to research that. ... (26 replies)
... Just a little update. I am 1 week in now and my BP seems to be under control. ... (26 replies)
... that is a person's own decision. A person would think that if the doctor's title was Ear Nose Throat he would at least take a peek in. I would think that if the BP had been high and it is now more moderate that it has done some work already. ... (26 replies)
... Also, I have been checking my BP at the stores the last few days and it's still high. Even while on the beta blocker. Is that common? ... (26 replies)
... I seriously would ask her why the meds. if your BP is now ok. I don't know if you monitor it at home or not. Maybe if it is ok next visit she will take you off the meds. ... (26 replies)
... she sees if once your off them your BP is back to normal. ... (26 replies)
... I definately agree with b0red....steroids will raise it. As far as the ringing in the ears, I have had it for years long before I had high BP, so have no idea if BP or what causes it. It is very annoying at times, so I know how you feel. ... (26 replies)
... My Mom is almost 75 and is in very good overall health, she does have high BP and the past few months it has started to run a bit higher. ... (7 replies)
I was just wondering, what do you guys take for blood pressure that is effective?
I take Hyzaar 100 / 25 once daily and Diltiazem 30 mg three times daily. I don't think they're working really well. I've been taking Hyzaar and the Diltiazem for about a week and a half already. Yesterday my doctor told me to up Diltiazem to 3 times daily. -- 16 years old, really... (2 replies)
... I'm basically always 'resting', at home, with my Diabetes, possible thyroid problems and chronic fatigue to begin with so I sure didn't need THIS crap sucking out any small amount of energy that I did have left, AND any feelings of 'well being' that I also had left and are now gone too. My only activity is walking laps back & forth here but never bothered to check BP,... (25 replies)
... ly a 4 month period. At the time of the visit I never mentioned alcohol as I didn't connect the 2 till I read topics on this board. Before I started drinking my BP was fine. I guess my question is in your opinions could my drinking have been the total cause of this? ... (3 replies)
... Did you take your blood pressure several times, over several days? Blood pressure changes by hour, by day, by season, by event. You might have a blood pressure problem, but before I'd go on life long meds, I'd want a better record of my blood pressure. Perhaps you might consider several readings per day, over a week to give you a pretty good idea. Or, since the blood pressure... (6 replies)
... Since it's only the systolic that's high, I would think that it's anxiety of betting your BP taken. ... (6 replies)